Interesting ImagesPembrolizumab-Induced Thyroiditis and Colitis—Presentation and Resolution on Serial FDG PET/CTNawwar, Ayah Adel MSc∗,†,‡; Searle, Julie FRCR∗,§; Lyburn, Iain Douglas FRCR∗,§Author Information From the ∗Cobalt Medical Charity, Cheltenham †University Hospitals Bristol, Bristol, United Kingdom ‡Faculty of Medicine Cairo University, Cairo, Egypt §Gloucestershire Hospitals NHS Foundation Trust, Gloucester, United Kingdom. Received for publication June 10, 2020; revision accepted August 9, 2020. Conflicts of interest and sources of funding: none declared. Correspondence to: Ayah Adel Nawwar, MSc, Cobalt Medical Charity, Linton House, Thirlestaine Rd, Cheltenham GL53 7AS, United Kingdom. E-mail: [email protected]. Clinical Nuclear Medicine: February 2021 - Volume 46 - Issue 2 - p e121-e122 doi: 10.1097/RLU.0000000000003306 Buy Metrics Abstract A 58-year-old man with previous melanoma of the left leg underwent whole-body 18F-FDG PET/CT to stage metastatic disease prior to commencing pembrolizumab. Follow-up FDG PET/CT after 3 months of treatment showed partial metabolic response of soft tissue and nodal metastases and diffuse increased thyroid and colonic uptake, suggestive of thyroiditis and colitis. Pembrolizumab was ceased, and a repeat FDG PET/CT scan showed regression of uptake in the thyroid gland and colon, in keeping with resolution of inflammatory change. Immune-related adverse events induced by Immune checkpoint inhibitors, such as pembrolizumab, should be recognized—cessation of treatment often leads to resolution. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.